On Endomorphisms of Ockham Algebras with Pseudocomplementation

Studia Logica 98 (1-2):237-250 (2011)
Abstract
A pO -algebra $${(L; f, \, ^{\star})}$$ is an algebra in which ( L ; f ) is an Ockham algebra, $${(L; \, ^{\star})}$$ is a p -algebra, and the unary operations f and $${^{\star}}$$ commute. Here we consider the endomorphism monoid of such an algebra. If $${(L; f, \, ^{\star})}$$ is a subdirectly irreducible pK 1,1 - algebra then every endomorphism $${\vartheta}$$ is a monomorphism or $${\vartheta^3 = \vartheta}$$ . When L is finite the endomorphism monoid of L is regular, and we determine precisely when it is a Clifford monoid
Keywords Ockham algebra  pseudocomplementation  endomorphism
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    Roberto Giuntini (1996). Quantum MV Algebras. Studia Logica 56 (3):393 - 417.
    Analytics

    Monthly downloads

    Added to index

    2011-07-20

    Total downloads

    4 ( #198,664 of 1,089,057 )

    Recent downloads (6 months)

    1 ( #69,801 of 1,089,057 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.